# SDR ASOA20131001073

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 15,254 hours, 11,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 97549
- Condition: Inoperative
- Location: Emergency Light
- Part time: 15,254 hours, 11,833 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,   EMERGENCY LIGHTS FOUND INOPERATIVE.  MX REPLACED BATTERY. OPS CHECKED GOOD.
